# SDR A6WA201040050

- Difficulty date: January 24, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 17,063 hours, 15,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FLOOR SILL CRACKED UNDER FWD FOLDING SKID PLATE ANCHOR AT FASTENERS.  REPAIRED CARGO DOOR FLOOR SILL CRACKS BY INCORPORATION OF REO 601R-53-61-1741.
